# SDR IXXA09SMN039S

- Difficulty date: March 30, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT OUTBOARD FLAP INTERIOR FITTING CRACKED AT STATION XF 337.000.  REMOVED CRACKED FITTING.  CLEANED, TREATED, AND PRIMED AREA.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-21, DC8 SRM 51-1-8B, DC8 SRM 51-1-21, ATI REPAIR SPECIFICATION NUMBER 2003-05, AND SMN-FORM-07 IPI NUMBER 2009418.
